# SDR P5CA9500755

- Difficulty date: August 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852FT
- Make and model: Boeing 747122
- Aircraft serial: 19757
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Corroded
- Location: Ws 758 Le
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION RIGHT WING LOWER LEADING EDGE SURFACE APPROXIMATLEY WS 758.  REMOVED CORROSION WITHIN LIMITS PER BOEING SRM 57-30-01, REPROTECTED SURFACE.
